Jump to content

After 1 month


JD05
 Share

Recommended Posts

First off i wanna apologize for not having any pics. Although i will get some to post on here. With that being said i would like to share with you guys my simple treatment ive been using the past month. I wanna start by saying im 26 years old. Baldness runs on my dads side of the family. My hair line was pretty bad when i started this treatment, but after a month i see some signs of new hair. My temples was the first place where i started to see balding. Then the past few months i started to lose hair right in the front center of my hair line. I was shedding everywhere! Thats when i knew something had to be done.

 

For the past year, and a half ive been using Neutrogena T-Gel 2 in 1 Daily Control Shampoo. It irritated my scalp, caused me to shred, and lose my hair. Once i realized that was the problem i stopped using that shampoo(threw it in the trash actually), and started using Nizoral shampoo 2-3 times a week. I also started to use Rogain foam 2 times a day. I am human, and forget so occasionally i only use it once during the day. That is all i use! Just incase you are wondering yes, i do only wash my hair 2-3 times a week. My barber, and i have noticed a difference whithin the first month of my treatment. I will continue using my treatment, try my best to keep this thread active. I will also try to get some pics. Thanks for reading

Link to comment
Share on other sites

  • Senior Member

JD,

 

Congratulations! Thank you for sharing.

"Doc" Blake Bloxham - formerly "Future_HT_Doc"

 

Forum Co-Moderator and Editorial Assistant for the Hair Transplant Network, the Hair Loss Learning Center, the Hair Loss Q&A Blog, and the Hair Restoration Forum

 

All opinions are my own and my advice does not constitute as medical advice. All medical questions and concerns should be addressed by a personal physician.

Link to comment
Share on other sites

  • Senior Member

Nice, hope you are having continued success.

 

Just use caution about Nizoral especially 2%, one of the side affects is hairloss and many have reported such here on this forum, including detailed posts by Spex and Bill also mentions caution as well.

 

Spex's post:

http://www.hairrestorationnetwork.com/eve/135193-nizoral-shedding.html

 

Bill's comments:

http://www.hairrestorationnetwork.com/eve/135153-question-spex-regarding-nizoral.html

 

In my case my decent HT that changed my life eventually thinned out while using it, as I was using it a lot to control seborrheic dermatitis (dandruff).

I would not use it more than 1-2 times a week or it will shrink the sebaceous glands in your scalp and your hair will become brittle and easy to fall out.

go dense or go home

 

Unbiased advice and opinions based on 25 plus years of researching and actual experience with hair loss, hair restoration via both FUT & FUE, SMP, scalp issues including scalp eczema & seborrheic dermatitis and many others

 

HSRP10's favorite FUT surgeons: *Dr. Konior, *Dr Hasson, Dr. Rahal

HSRP10's favorite FUE surgeons: *Dr. Konior, *Dr. Bisanga, Dr. Erdogan, Dr. Couto

(*indicates actual experience with doctor)

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...